# SDR AWXA200500108

- Difficulty date: December 24, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812189
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK GALVANIC CORROSION WAS FOUND ON FLOOR SUPPORT AT RBL 38, BETWEEN BS 997 AND BS 1004, WL 208.  MAINTENANCE CUTOUT DAMAGE ON FLOOR SUPPORT AT RBL 38, FROM BS 997 TO BS 1004; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-12.
